# SDR SWAA001142

- Difficulty date: June 17, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: 094SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- Aircraft time: 55,103 hours, 58,851 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Link
- Part number: 6546205
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DIVERSION, DURING GEAR RETRACTION HEARD A LOUD NOISE FOLLOWED BY A VIBRATION IN NLG AREA.  FOUND LT NLG UPPER DOOR LINK BROKEN.  REMOVED AND REPLACED LINK PER MM.
